U.S. doctors online nowAsk doctors free
A member asked:

If my baby ran a fever after the last hepatitis b shot, should she not get the next one?

3 doctor answers10 doctors weighed in
Dr. Pamela Lindor
Pediatrics 32 years experience
No: She should still get the next hepatitis vaccine. It is common for some babies to have fever or fussiness or tiredness after a vaccine. This is not harmful. Discuss with your baby's doctor when you go in for the next vaccine.
Dr. Bert Mandelbaum
Pediatrics 24 years experience
No: Though it's not very common, infants can get fevers after their vaccination. Vaccinations work by stimulating the immune system and it's the immune response that can occasionally cause a fever. There are very few reasons, other than significant allergic reactions, to delay the next dose in a series. This is from the cdc: http://www.Cdc.Gov/vaccines/recs/vac-admin/contraindications-vacc.Htm.
Dr. Mark Diamond
Pediatrics 46 years experience
Yes: Generally fever certainly is not fun, but does not fall under the criteia of a dangerous reaction. And it is still "better" than a serious, potentially life threatening case of the hepatiti b. Immunize!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 7, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.